| Catalog Number |
2H8603 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/29/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a clearlink system extension set was leaking total parenteral nutrition from the filter.The leak was observed during an unspecified process step.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
G1: device manufacturer address 1: 600 mts.Oeste de entrada, principal ave.Las americas, parque industrial should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
H10: the device was received for evaluation.An unaided eye visual inspection was performed and no signs of defects were observed that could have caused the reported leak.Pressure testing and clear passage under water testing were performed and a leak was observed in the filter from a damaged filter and membrane.The reported condition was verified.The cause of the condition was a manufacturing related issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.